# SDR 122105N317CS1

- Difficulty date: December 21, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N317CS
- Make and model: Cessna 550
- Aircraft serial: 5501019
- Aircraft time: 3,389 hours, 2,415 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 74593
- Part serial: 252
- Condition: Unknown
- Location: Hyd System
- Part time: 3,389 hours, 2,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ATTEMPTED TO RETRACT MLG, HEARD A LOUD NOISE & HAD CAUTION LIGHTS ILLUMINATE.  GEAR UNSAFE, HYD PRESSURE , & LOW FLUID LIGHTS CAME ON.  SELECTED GEAR DOWN & PULLED EMERGENCY BLOWDOWN HANDLE.  GEAR WENT INTO DOWN & LOCKED POSITION & GEAR INDICATORS NORMAL, HYD LOW LEVEL LIGHT STAYED ON.  CREW DECLARED AN EMERG & DIVERTED, LANDING UNEVENTFUL.  A/C FOUND TO HAVE NO HYD FLUID, CAUSE BEING INVESTIGATED.  COMPLETE CHK OF HYD SYS; ALL VALVES, ACTUATORS & PLUMBING COMPLETED, NO DEFECTS FOUND.  FILTERS & PUMPS INSPECTED, NO DEFECTS NOTED.  HYD RESERVOIR SUSPECTED FAILED, ALLOWING FLUID TO VENT OVERBOARD.  RESERVOIR  REPLACED & REMOVED COMPONENT IS BEING SENT TO OEM FOR EVALUATION.  A/C RETURNED TO SERVICE.
